Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    sooner45's Avatar
    sooner45 is offline Member
    Join Date
    Feb 2003
    Location
    The big Addison, TX!!!!!
    Posts
    835

    3 weeks after PCT and STILL ACNE!!!!

    Hey Bro's! I finishes a Prop/Winny Cycle about 7 weeks ago. I did my 4 weeks of PCT like this:

    Day 1 300mg Clomid / 20mg Nolva
    Day 2 - 21 100mg Clomid / 20mg Nolva
    Day 22 - 28 20mg Nolva


    Well, its 3 weeks since I ended my PCT and Im stil getting acne on my arms, back, etc. Well its ****in disgusting!!! Is there anything I can do? I stil have some Nolva and Clomid left over. Can I continue usage of any of it to combat the acne??? If so, what dosages? Or do I need to get something else??? Thanks Bro's!!!!!!

    Sooner

  2. #2
    Join Date
    Oct 2002
    Location
    Georgia U.S.
    Posts
    521
    The severity of your acne is due to the hormonal backlash that everyone experiences in some way or another when they come off. My acne is always worse in the wake of a cycle. Even though you were on some pretty light gear, you have still put a strain on your testicular axis. I don't know what you took to prevent estrogen build up while you were on cycle, but I have found that aromatase inhibitors like arimidex and letro have worked really well for me. Without a build up of estrogen while your on cycle, it really seems to help out the "crash effect" that occurs post cycle. I also take H.C.G. while I'm on as well. Lower estrogen levels help control negative feed back loops that cause shrunken nuts, acne, depressed sex drive, and gyno. H.C.G. will keep your natural test levels from falling off while your on cycle and will shorten recovery. As far as the acne goes... I've found that exfoliating with a soft brush, the use of benzyl peroxide, tetracycline(antibiotic), sulfur soap, and a blend of witchhazel and tea tree oil does great. It won't get all the acne, but consistent use of this combo works awesome for me.
    What I have found works great

    On Cycle:
    Letrozol, Arimidex
    (Starting after the first week of my cycle)
    2.5mg/.5mg eod throughout

    H.C.G. 2000iu
    (starting three weeks into cycle through last two weeks)
    every 5 days to 1 week

    200mg B-6 ed to prevent prolactin build up
    (for use with Tren , Deca , Eq)

    Post Cycle:
    Arimidex (same dosage)
    Nolva 20mg/ml ed
    Clomid therapy standard program
    Last edited by youngNhungry; 09-07-2004 at 09:21 AM. Reason: add my regiment

  3. #3
    LookinToGrow's Avatar
    LookinToGrow is offline Associate Member
    Join Date
    May 2004
    Location
    CA
    Posts
    181
    you're saying letrozol or arimidex eod throughout, not both during cycle, right?

  4. #4
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    Your test levels are still settling down from the cycle. Be patient and the acne should subside in due time. If you don't see a difference in 2-3 weeks, I would consult with a doctor.

    good luck

  5. #5
    Join Date
    Oct 2002
    Location
    Georgia U.S.
    Posts
    521
    Sorry I wasn't clear about the arimadex and letro. I only use one or the other, not both at the same time.

  6. #6
    Join Date
    Nov 2003
    Location
    michigan
    Posts
    517
    Quote Originally Posted by sooner45
    Hey Bro's! I finishes a Prop/Winny Cycle about 7 weeks ago. I did my 4 weeks of PCT like this:

    Day 1 300mg Clomid / 20mg Nolva
    Day 2 - 21 100mg Clomid / 20mg Nolva
    Day 22 - 28 20mg Nolva


    Well, its 3 weeks since I ended my PCT and Im stil getting acne on my arms, back, etc. Well its ****in disgusting!!! Is there anything I can do? I stil have some Nolva and Clomid left over. Can I continue usage of any of it to combat the acne??? If so, what dosages? Or do I need to get something else??? Thanks Bro's!!!!!!

    Sooner

    My PCT ended almost 2 months ago and im just starting to clear up.

  7. #7
    Vidooch's Avatar
    Vidooch is offline Associate Member
    Join Date
    Nov 2003
    Location
    Jersey
    Posts
    327
    Quote Originally Posted by youngNhungry
    200mg B-6 ed to prevent prolactin build up
    (for use with Tren , Deca , EQ)
    IS THIS TRUE? WE NEED TO TAKE VITAMIN B-6 WITH EQ ALSO?

  8. #8
    hung-solo's Avatar
    hung-solo is offline Registered User
    Join Date
    Apr 2004
    Location
    HEELS 2005!!
    Posts
    3,977
    ok guys so which is better for pct the 300-100-50 clomid method or the new pheedno crap thats just 100mg ed clomid for a month?? i am confused here

  9. #9
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Bro, I had acne for over 4 months after my cycle!!!! The only thing that stopped it was going back on!!!!

  10. #10
    akiraproject24's Avatar
    akiraproject24 is offline Registered User
    Join Date
    Jul 2004
    Location
    in a van down by the riv.
    Posts
    140
    I ended an M1T/4AD cycle in March (go ahead and laugh) , but seriously I still have chest and shoulder acne. It actually didnt start until after my pct was finished. It was terrible for a while then I went to the derm and got on accutane. Those fvckers are pretty much all dried up now but man i couldnt even take my shirt off in public. I also noticed a lot of new hairs that were becoming ingrown and causing a lot of the problem. On a side note I feel the M1T works however its not worth the sides, itchy sensitive nips, lethargic feelings and the acne afterwards. Im starting a test e cycle only in nov. QV test e @ 500mgs/ week with 10 mg of nolva/day and .25mg of l-dex/day. Im hoping the gains outweigh the sides with this combo.

  11. #11
    D-END's Avatar
    D-END is offline Anabolic Member
    Join Date
    Oct 2003
    Location
    Chicago
    Posts
    2,022
    Quote Originally Posted by sooner45
    Hey Bro's! I finishes a Prop/Winny Cycle about 7 weeks ago. I did my 4 weeks of PCT like this:

    Day 1 300mg Clomid / 20mg Nolva
    Day 2 - 21 100mg Clomid / 20mg Nolva
    Day 22 - 28 20mg Nolva


    Well, its 3 weeks since I ended my PCT and Im stil getting acne on my arms, back, etc. Well its ****in disgusting!!! Is there anything I can do? I stil have some Nolva and Clomid left over. Can I continue usage of any of it to combat the acne??? If so, what dosages? Or do I need to get something else??? Thanks Bro's!!!!!!

    Sooner
    yeah that's Sh!ty bro, the only time I get any acne is when I done with my PCT and when it comes I just change my soap to (anti-baterial) change my shower temp to really hot to the point of where it's almost uncomfortable and the last thing I do is I take a couple baths a weeks with epsom salt and Alcohol in the water. In about a week and a half you will see a huge difference.

  12. #12
    D-END's Avatar
    D-END is offline Anabolic Member
    Join Date
    Oct 2003
    Location
    Chicago
    Posts
    2,022
    oh yeah and also I think b-6 helps
    Last edited by D-END; 10-21-2004 at 07:34 PM.

  13. #13
    kman's Avatar
    kman is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,132
    Quote Originally Posted by hung-solo
    ok guys so which is better for pct the 300-100-50 clomid method or the new pheedno crap thats just 100mg ed clomid for a month?? i am confused here
    BUMP

  14. #14
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    ACCUTANE will clear you up bro i have horrible acne on my face only after my cycles and boy after 4 weeks of accutane its gone down real good

  15. #15
    D-END's Avatar
    D-END is offline Anabolic Member
    Join Date
    Oct 2003
    Location
    Chicago
    Posts
    2,022
    Quote Originally Posted by hung-solo
    ok guys so which is better for pct the 300-100-50 clomid method or the new pheedno crap thats just 100mg ed clomid for a month?? i am confused here
    Bro the reason people see PCT differently is because their are different studies, and since every study findings aren't interpreted the same as the next person will they do what they think is the best way through their own experiences. Some people don't do the 300 100 50 because they think that doing that much clomid at once will effect your body's sensitivity to LH. and through personal experience guys try one anothers theories out for themselves and end up supporting some guys ideas and not others.

  16. #16
    clockworks's Avatar
    clockworks is offline Anabolic Member
    Join Date
    Jul 2002
    Location
    texas
    Posts
    2,036
    Quote Originally Posted by buylongterm
    Bro, I had acne for over 4 months after my cycle!!!! The only thing that stopped it was going back on!!!!
    Ha, that pretty funny BLT...=)

  17. #17
    Jay Man's Avatar
    Jay Man is offline Associate Member
    Join Date
    Jul 2004
    Posts
    190
    I'm almost two months off cycle and still geting a little acne. I use glycolic acne spot treatment to dry them out and also an acne soap by Neutrogena. Acne sucks but it should subside in time.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •